# SDR SWIA200413333

- Difficulty date: April 14, 2004
- Submitted: May 25, 2004
- Operation: Air carrier
- Aircraft: N271YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120271
- Aircraft time: 25,309 hours, 35,149 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Condition: Cracked
- Location: Cockpit Widow
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S DV WINDOW AFT SUPPORT CRACKED.  DISCOVERED DURING C-CHECK INSPECTION.  REPLACED SUPPORT BRACKET IAW 120 SRM 51-10-02 PAR 3.  P/N: 120-12545-001.
